# SDR SIMA200306404

- Difficulty date: January 28, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL, TWO FINDING FOUND DURNG AN IMBV INSPECTION, LOWER CARGO DOOR CUTOUT SILL PLATE CORRODED.  REMOVED DAMAGED SILL AND INSTALLED NEW LOWER SILL PLATE IAW EMB 135 SRM 51-40-02, 51-20-03, ETN EB-53-021R1.  (M)
